Open Access
2014 Uniform methods to establish Poincaré type linearization theorems
Hao Wu
Publ. Mat. 58(S1): 497-527 (2014).


We find a uniform method to establish Poincare type linearization theorems for regular systems including classical autonomous, random and almost periodic ones via modified majorant norm methods.


Download Citation

Hao Wu. "Uniform methods to establish Poincaré type linearization theorems." Publ. Mat. 58 (S1) 497 - 527, 2014.


Published: 2014
First available in Project Euclid: 19 May 2014

zbMATH: 1326.34067
MathSciNet: MR3211847

Primary: 34C20 , 37H10

Keywords: almost periodic system , majorant norm method , normal form , Random dynamical system

Rights: Copyright © 2014 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.58 • No. S1 • 2014
Back to Top